MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.
Model Number A22042A
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported "tip missing from top of 26 fr cystoscope noted at end of case (prostate resection therapeutic procedure) when completing the set count and they have not obvious on first set count pre op".There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is to inform updates in section d9 and g1.D9 updated from yes to no.G1 updated the contact office email address to olympusmdrcontact@olympus.Com.

Brand Name
RESECTION SHEATH, 26 FR.
Common Device Name
RESECTION SHEATH
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22672951
Report Number9610773-2025-04832
Device Sequence Number7533329
Product Code HIH
UDI-Device Identifier04042761020985
UDI-Public04042761020985
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K931994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22042A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown